# SDR 05FDEA04169

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680A3
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPAIR INSTALLED ON L/W NR 1 SLAT IB LEADING EDGE, SKIN BLIND FASTENER FLUSH.  REPAIR WS RIB 2 TO RIB 3, NEEDS EVALUATION FOR MAJOR MINOR CLASSIFACATION AND APPROVED REPAIR DATA REF N00708.   REPAIR EVALUATED AS GOOD IAW EA 6-5750-95471.
